×

Found 326 Documents (Results 1–100)

100
MathJax

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On solvability of the Dirichlet and Neumann boundary value problems for the Poisson equation with multiple involution. (Russian. English summary) Zbl 1485.35138

MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Critical growth elliptic problems with Choquard type nonlinearity: a survey. (English) Zbl 07357287

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 197-229 (2020).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Existence of solution for a class of nonvariational Kirchhoff type problem via dynamical methods. (English) Zbl 1442.35175

PDF BibTeX XML Cite
Full Text: DOI

Variational solutions to nonlocal problems. (English) Zbl 1444.47051

Baake, Michael (ed.) et al., Spectral structures and topological methods in mathematics. Zürich: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 183-196 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software